Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain in brain, taking dolo 650. Should go for vasograin?

Hi, my wife, aged about 21 years is suffering from severe pain in the left side of the brain since a week. She has been taking Dolo 650 but it is not helping her anymore.. One of my friends who happens to be an experienced medical representative advice to take Vasograin for 2 days and then pay a visit to a doctor... Should I go ahead with his advice or show up to the doctor immediately. Thank you very much in advance... Mohammed Azeem
Asked On : Fri, 25 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Mohammed,
Welcome to HCM.
I have gone through your query. Headache is a common symptom for many causes of concerns of the brain which manifests as pain in the head. Sometimes taking anti-inflammatories can be useful as it could be stress related or incidental, but if it is continuous then would request to get her examined by a neurologist or a physician for a proper diagnosis before starting her on vasograin which is a medication for migraine and can cause side-effects.
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor